Aa
A
A
Close
Avatar universal
Need help with exertional headache
The harder I lift weights and stiffer I get post work out, the more likely I get a headache. If I take Excedrin migraine, my stiffness quickly disappears along with my headache. What is causing this? Poor circulation? I live at 6,000 ft, altitude? Thanks!
Cancel
2 Answers
Page 1 of 1
Avatar universal
Hi,
Headaches post workout are not uncommon and usually respond to the conventional OTC painkillers. What you need to do is maintain adequate hydration and drink plenty of fluids to compensate for the fluid loss during the workouts. Plus all workout training should be done under supervision. Get a complete clinical evaluation done by a physician and discuss with him whether you can go ahead with the training exercises. You also need to replace the salts that you loose with the workouts. See to it that you do not have hypoglycemia after the workouts.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi,
Yes migraine can be precipitated by exercise as it is form of physical stress. I suggest you to restrict your weight lifting for some time. It is important to maintain proper hydration when exercising. Tke care!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Migraines & Headaches Community Resources